# SDR IPXA2017121124423

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 82,833 hours, 17,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARIGHT SERVICE ENTRY DOOR HAS PNEUMATIC STORAGE BOTTLE WITH LOW PRESSURE.SERVICED WITH NITROGEN AS REQUIRED PER AMM12-25-04 TO PROPER PRESSURE.
